| Model Number |
371207 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Premature End-of-Life Indicator (1480); No Pacing (3268)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Device was explanted due to eos.Patient lost to follow-up and device was no longer pacing or able to be interrogated.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.